Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 8, Issue 3, Pages 155-174
http://dx.doi.org/10.1155/S1173912604000100

Linear programs with an additional separable concave constraint

1Institute of Information Sciences and Electronics, University of Tsukuba, Ibaraki 305-8573, Japan
2Department of Computer Science and Systems Engineering, Muroran Institute of Technology, Muroran, Hokkaido 050-8585, Japan

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takahito Kuno and Jianming Shi, “Linear programs with an additional separable concave constraint,” Journal of Applied Mathematics and Decision Sciences, vol. 8, no. 3, pp. 155-174, 2004. https://doi.org/10.1155/S1173912604000100.